# SDR SWAA001815

- Difficulty date: September 22, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 49,584 hours, 51,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD EGRESS LIGHTS INOP.  REMOVED AND REPLACED FWD BATTERY CHARGER (P/N 61-282-1) AND BATTERY PACK.
